Acta Mathematica

, Volume 105, Issue 1–2, pp 1–17 | Cite as

On embeddings of spheres

  • B. C. Mazur
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Alexander, J. W.,Proceedings of the National Academy of Sciences, 10 (1924), 6–10.CrossRefGoogle Scholar
  2. [2].
    Guggenheim, V. K. A. M., Piecewise linear isotopy,Proc. London Math. Soc., 3 (1953), 417–434.CrossRefMathSciNetGoogle Scholar
  3. [3].
    Milnor, J. W., On manifolds homeomorphic withS 7,Ann. of Math., 64 (1956), 399–405.CrossRefMathSciNetGoogle Scholar
  4. [4].
    Moise, E. E., Affine Structures in 3-manifolds II,Ann. of Math., 55 (1952), 172–176.CrossRefMathSciNetGoogle Scholar
  5. [5].
    Morse, M. To appear inAnn. of Math. Google Scholar
  6. [6].
    Thom, René, Quelques propriétés globales des variétés differentiables,Comment. math. Helv., 28 (1954), p. 21, in particular.CrossRefMathSciNetGoogle Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri 1961

Authors and Affiliations

  • B. C. Mazur
    • 1
  1. 1.PrincetonU.S.A.

Personalised recommendations